# SDR AUS20040316

- Difficulty date: April 30, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 229945
- Condition: Broken
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT AFT BOOST PUMP INLET CHECK VALVE FLAP SEPARATED AT PIVOT POINT.
